Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 201, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Aug 12, 2015, 4:32 PM CDT for Val Verde County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2015, 4:32 PM CDT (21:32 UTC)
- Expired
- Aug 12, 2015, 5:00 PM CDT
- In force
- 28 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 76 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 9.5 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 289 J/kg
- Mixed-layer CIN
- -213 J/kg
- Mixed-layer LCL
- 1698 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -78 m²/s²
- 0-3 km storm-relative helicity
- -41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
822
WUUS54 KEWX 122132
SVREWX
TXC465-122200-
/O.NEW.KEWX.SV.W.0201.150812T2132Z-150812T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
432 PM CDT WED AUG 12 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 500 PM CDT
* AT 432 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
SOUTHWEST OF CIENEGAS TERRACE...OR 13 MILES SOUTHWEST OF DEL RIO...
MOVING SOUTHWEST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DEL RIO...CIENEGAS TERRACE...AMISTAD VILLAGE...LAKE VIEW...VAL
VERDE PARK AND ROUGH CANYON REC AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
IF ON OR NEAR LAKE AMISTAD...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 2950 10116 2958 10097 2946 10081 2929 10087
2941 10104 2942 10104 2944 10106 2946 10106
2947 10109 2947 10111
TIME...MOT...LOC 2132Z 037DEG 22KT 2929 10110
HAIL...<.75IN
WIND...60MPH
$$
TB3What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:45 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Aug 12, 2:45 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 245 PM CDT WED AUG 12 2015 .SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)... UPPER AIR ANALYSIS THIS MORNING SHOWED A HIGH AMPLITUDE RIDGE FROM TEXAS TO MONTANA WITH A LOW APPROACHING NORTHERN CALIFORNIA. AT THE SURFACE...A FRONTAL BOUNDARY WAS STRETCHED ACROSS CENTRAL TEXAS FROM CROCKETT TO GEORGETOWN TO VAN HORN. THE SURFACE PRESSURE GRADIENT WAS WEAK AND WINDS WERE GENERALLY LIGHT AND VARIABLE. TEMPERATURES AND DEW POINTS WERE WITHIN A COUPLE OF DEGREES OF WHERE THEY WERE 24 HOURS AGO. THE FRONTAL BOUNDARY WILL SLOWLY DROP THROUGH OUR CWA AND THIS MAY PRODUCE ENOUGH LIFT TO TRIGGER SOME THUNDERSTORMS THIS EVENING. THE CHANCE FOR STORMS IS LOW...BUT ANY STORMS THAT DO FORM COULD PRODUCE 40 TO 50 MPH WIND GUSTS. WITH THE BOUNDARY STILL IN THE REGION...SLIGHT CHANCES FOR THUNDERSTORMS WILL CONTINUE ON FRIDAY WEST OF A LINE FROM FREDERICKSBURG TO NEW BRAUNFELS TO LAGRANGE. STRONG WINDS WILL AGAIN BE POSSIBLE. THURSDAY WILL BE ANOTHER HOT DAY WITH HIGHS AT OR ABOVE 100 IN MOST PLACES OUTSIDE THE HILL COUNTRY. HEAT INDEX WILL LIKELY BE ABOVE ADVISORY CRITERIA THURSDAY AFTERNOON ACROSS THE SOUTHERN PART OF THE CWA AND A HEAT ADVISORY MAY BE NEEDED. && .LONG TERM (FRIDAY THROUGH WEDNESDAY)... THE UPPER LEVEL PATTERN WILL SLOWLY EVOLVE OVER THE END OF THE WEEK. A TROUGH WILL DIG DOWN ACROSS THE EAST AND ERODE THE EASTERN SIDE OF THE RIDGE. A WEAK LOW WILL BREAK OFF FROM THE TROUGH OVER THE GULF AND MOVE TO THE WEST INTO TEXAS. IT SHOULD COME INTO SOUTHEASTERN TEXAS DURING THE EARLY PART OF NEXT WEEK. THIS WILL MEAN LOW CHANCES FOR SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND EVENING THROUGH TUESDAY. CHANCES WILL BE 30 PERCENT OR LESS AND THE LOCATION OF BEST RAIN CHANCES WILL MOVE AROUND FROM DAY TO DAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 78 101 78 100 76 / 10 10 - - - AUSTIN BERGSTROM INTL AIRPORT 75 101 74 99 72 / 10 10 - - - NEW BRAUNFELS MUNI AIRPORT 77 102 76 99 74 / 20 20 10 - - BURNET MUNI AIRPORT 76 99 76 98 74 / 10 10 - - - DEL RIO INTL AIRPORT 78 103 79 102 78 / 20 20 10 10 20 GEORGETOWN MUNI AIRPORT 76 100 76 98 75 / 10 10 - - - HONDO MUNI AIRPORT 76 101 75 99 73 / 20 20 10 - 10 SAN MARCOS MUNI AIRPORT 77 101 76 99 74 / 20 10 10 - - LA GRANGE - FAYETTE REGIONAL 77 101 77 99 75 / 20 20 10 - - SAN ANTONIO INTL AIRPORT 79 101 78 99 76 / 20 20 10 - - STINSON MUNI AIRPORT 78 102 77 99 76 / 30 20 10 - - && .EWX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BASTROP...BEXAR...CALDWELL...COMAL...DE WITT... FAYETTE...FRIO...GONZALES...GUADALUPE...HAYS...KARNES...LAVACA... LEE...MEDINA...TRAVIS...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...TREADWAY SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Aug 12, 4:05 AM CDT, 12 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 405 AM CDT WED AUG 12 2015 TXZ171>173-183>194-202>209-217>225-228-130915- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 405 AM CDT WED AUG 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. ANOTHER HOT DAY IS EXPECTED ACROSS SOUTH CENTRAL TEXAS WITH HIGH TEMPERATURES REACHING THE UPPER 90S ACROSS THE HILL COUNTRY AND UP TO 105 ELSEWHERE. HEAT INDEX VALUES ARE FORECAST TO REACH THE 105 TO 110 MARK THIS AFTERNOON ALONG AND EAST OF I-35. A HEAT ADVISORY IS IN EFFECT FOR AREAS ALONG AND EAST OF INTERSTATE 35 FROM NOON THROUGH 8 PM THIS EVENING. ALSO...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING GUSTY WINDS OF 40 TO 50 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HOT TEMPERATURES WILL CONTINUE ACROSS ALL OF SOUTH CENTRAL TEXAS THROUGH THIS WEEKEND. HEAT INDEX VALUES NEAR HEAT ADVISORY LEVELS OF 108 DEGREES ARE POSSIBLE IN A FEW SPOTS ALONG AND EAST OF I-35 ON THURSDAY DURING THE AFTERNOON INTO EARLY EVENING HOURS. A HEAT ADVISORY MAY BE NEEDED FOR SOME AREAS EAST OF INTERSTATE 35 ON THURSDAY AFTERNOON. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING GUSTY WINDS OF 40 TO 50 MPH DURING THE AFTERNOON HOURS. NO OTHER HAZARDOUS WEATHER IS EXPECTED FOR THE EXTENDED PERIOD AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Aug 12, 3:50 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
350 PM CDT WED AUG 12 2015
TXZ184-202-203-122115-
EDWARDS TX-UVALDE TX-KINNEY TX-
350 PM CDT WED AUG 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EDWARDS...
NORTHWESTERN UVALDE AND NORTHEASTERN KINNEY COUNTIES UNTIL 415 PM
CDT...
AT 349 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BARKSDALE...OR 20 MILES SOUTH OF ROCKSPRINGS...MOVING SOUTHWEST AT 20
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KICKAPOO CAVERN STATE PARK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2986 10029 2974 10003 2972 10003 2971 10006
2968 10002 2966 10003 2963 10002 2962 9999
2939 10012 2966 10057
TIME...MOT...LOC 2049Z 035DEG 19KT 2974 10012
TB3Special weather statement, Aug 12, 3:56 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 356 PM CDT WED AUG 12 2015 TXZ204-205-122130- BEXAR TX-MEDINA TX- 356 PM CDT WED AUG 12 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MEDINA AND WESTERN BEXAR COUNTIES UNTIL 430 PM CDT... AT 355 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HELOTES...OR 10 MILES NORTHWEST OF SAN ANTONIO...MOVING SOUTHWEST AT 20 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SAN ANTONIO...LEON VALLEY...HELOTES...ALAMO HEIGHTS...FAIR OAKS RANCH...TERRELL HILLS...HOLLYWOOD PARK...SHAVANO PARK...OLMOS PARK... LACKLAND AFB...LEON SPRINGS...SEA WORLD...MICO...CROSS MOUNTAIN...THE DOMINION...CLIFF...TIMBERWOOD PARK...LAKEHILLS...CASTLE HILLS AND BALCONES HEIGHTS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 2954 9899 2975 9857 2963 9835 2921 9860 TIME...MOT...LOC 2055Z 035DEG 18KT 2956 9864 TB3
Special weather statement, Aug 12, 4:03 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
403 PM CDT WED AUG 12 2015
TXZ183-202-122145-
VAL VERDE TX-KINNEY TX-
403 PM CDT WED AUG 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE AND
WESTERN KINNEY COUNTIES UNTIL 445 PM CDT...
AT 403 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTH OF CARTA VALLEY...OR 19 MILES NORTHEAST OF DEL RIO...
MOVING SOUTHWEST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DEL RIO...STANDART...LAKE VIEW...AMANDA...VAL VERDE PARK...CIENEGAS
TERRACE...LAUGHLIN AFB...AMISTAD VILLAGE...BOX CANYON-AMISTAD...ROUGH
CANYON REC AREA AND KICKAPOO CAVERN STATE PARK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2965 10084 2964 10070 2962 10070 2962 10041
2909 10050 2908 10066 2917 10078 2920 10077
2926 10081 2928 10087 2931 10089 2935 10095
2936 10100 2946 10106 2947 10114 2950 10117
TIME...MOT...LOC 2103Z 040DEG 33KT 2960 10070
TB3Special weather statement, Aug 12, 4:19 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
419 PM CDT WED AUG 12 2015
TXZ184-185-202-203-218-122200-
REAL TX-EDWARDS TX-ZAVALA TX-UVALDE TX-KINNEY TX-
419 PM CDT WED AUG 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN EDWARDS...REAL...
UVALDE...EASTERN KINNEY AND NORTHERN ZAVALA COUNTIES UNTIL 500 PM
CDT...
AT 417 PM CDT...DOPPLER RADAR WAS TRACKING ISOLATED STRONG
THUNDERSTORMS MOVING SOUTHWEST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM AS WELL
AS FREQUENT CLOUD TO GROUND LIGHTNING AND SOME BRIEF HEAVY RAINFALL.
WIND GUSTS COULD PRODUCE ERATIC WIND SHIFTS AS WELL.
LOCATIONS IMPACTED INCLUDE...
UVALDE...BRACKETTVILLE...ROCKSPRINGS...LEAKEY...SPOFFORD...LA
PRYOR...CAMP WOOD...LAGUNA...MONTELL...BLEWETT...ALAMO VILLAGE...
CONCAN...KNIPPA...GARNER STATE PARK...VANCE...WASHER...CARTA
VALLEY...RIO FRIO...UVALDE ESTATES AND TUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2909 10012 2909 10050 2963 10040 2963 10069
3006 10070 3007 9985 2963 9960 2909 9941
2884 10011
TIME...MOT...LOC 2117Z 040DEG 32KT 2960 10011
TB3Special weather statement, Aug 12, 4:25 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 425 PM CDT WED AUG 12 2015 TXZ183-122200- VAL VERDE TX- 425 PM CDT WED AUG 12 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAL VERDE COUNTY UNTIL 500 PM CDT... AT 425 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF JUNO...MOVING WEST AT 20 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JUNO...PANDALE AND BAKERS CROSSING. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3024 10101 2987 10100 2979 10153 3024 10165 TIME...MOT...LOC 2125Z 075DEG 15KT 3002 10124 TB3
Special weather statement, Aug 12, 4:30 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
430 PM CDT WED AUG 12 2015
TXZ204-205-219-122200-
FRIO TX-BEXAR TX-MEDINA TX-
430 PM CDT WED AUG 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MEDINA...NORTHEASTERN
FRIO AND WEST CENTRAL BEXAR COUNTIES UNTIL 500 PM CDT...
AT 429 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RIO MEDINA...OR NEAR CASTROVILLE...MOVING SOUTHWEST AT 25 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HONDO...DEVINE...CASTROVILLE...MOORE...LYTLE...NATALIA...LACOSTE...
DUNLAY...BADER...PEARSON...YANCEY...BIG FOOT...NOONAN...NEW
FOUNTAIN...BIRY...QUIHI...RIO MEDINA AND BIGFOOT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2926 9932 2949 9886 2939 9871 2924 9877
2925 9880 2913 9880 2898 9886
TIME...MOT...LOC 2129Z 037DEG 23KT 2940 9884
TB3The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 7:14 PM CDT | Special Weather Statement | EWX | Fayette | 31 min |
| Aug 11, 7:49 PM CDT | Special Weather Statement | EWX | Caldwell | 26 min |
| Aug 12, 3:30 AM CDT | Heat Advisory | EWX | Atascosa, Bastrop, Bexar, Caldwell, Comal, DeWitt and 12 more | 17 hr |
| Aug 12, 3:31 PM CDT | Special Weather Statement | EWX | Uvalde | 29 min |
| Aug 12, 3:50 PM CDT | Special Weather Statement | EWX | Kinney | 25 min |
| Aug 12, 3:56 PM CDT | Special Weather Statement | EWX | Bexar | 34 min |
| Aug 12, 4:03 PM CDT | Special Weather Statement | EWX | Kinney | 42 min |
| Aug 12, 4:19 PM CDT | Special Weather Statement | EWX | Edwards, Kinney, Real, Uvalde | 41 min |
| Aug 12, 4:25 PM CDT | Special Weather Statement | EWX | Val Verde | 35 min |
| Aug 12, 4:30 PM CDT | Special Weather Statement | EWX | Medina | 30 min |
| Aug 12, 4:42 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 33 min |
| Aug 12, 4:45 PM CDT | Special Weather Statement | EWX | Kinney | 45 min |
| Aug 12, 4:59 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 31 min |
| Aug 12, 5:04 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 41 min |
| Aug 12, 5:07 PM CDT | Special Weather Statement | EWX | Medina | 38 min |
| Aug 12, 5:25 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 35 min |
| Aug 12, 5:58 PM CDT | Special Weather Statement | EWX | Maverick | 47 min |
| Aug 12, 6:01 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 29 min |
| Aug 12, 6:03 PM CDT | Special Weather Statement | EWX | Frio, Zavala | 27 min |
| Aug 12, 6:06 PM CDT | Special Weather Statement | EWX | Caldwell | 24 min |
| Aug 12, 6:27 PM CDT | Special Weather Statement | EWX | Zavala | 33 min |
| Aug 12, 6:29 PM CDT | Special Weather Statement | EWX | Maverick | 31 min |
| Aug 12, 6:44 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 31 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.